Average Rating: 1.9 (1251 Ratings)Filter Results
Compare LIPITOR with similar:
Type: Rx Drug
Results are sorted by Date added.
Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
|RATING||REASON||SIDE EFFECTS FOR LIPITOR||COMMENTS||SEX||AGE||DURATION/|
|1||high cholesterol||diagnosed with Parkinsons after 10 months on drug. steady weakness onset few months growing on right side of body with tremors.||M||50||10 months ||8/24/2004||5||high cholesterol||After 4 uneventful years on Lipitor, I started having intense shoulder and upper arm pain. If I don't stop the Lipitor, what will happen? Is this life-threatening?||Why aren't we told about the consequences of various side effects of Lipitor, so we can evaluate whether to continue with the drug? Why doesn't the product literature mention the possible effects of Lipitor on cognitive function?||F||62||4 years ||8/23/2004||2||High cholesterol||Diarrhea after only one pill. Unbearable after two. I stopped after 2 days, waited 2 weeks and tried again. Same results. I have lots of food and chemical sensitivities, so I'm sure this is not a typical response.||F||61||4 days ||8/23/2004||1||High Cholesterol||Muscle pain which I thought was Arthritis||F||65||2 years ||8/21/2004||1||high cholesterol||Very bad pain in left side and buttocks. Hurt to get up from sitting position; hurt to walk; hurt to stand. Back pain also but much more on left side at waist area and thigh/butt muscle areas.||F||52||2 years ||8/20/2004||1|| ||8/20/2004||1||coronary artery disease||Severe numbness in hand such that it wakes me out of my sleep. Tingling in feet, soreness in calf muscles. Occassional sharp shock like pain in head.||I have taken myself off because I can't stand the side-effects. Never really had high cholesterol but current medical thinking is that lipitor may reverse coronary disease. I would rather just walk more. Upon reading all of the reviews how long can it be before there is a significant class action lawsuit to stop this drug from being prescribed.||M||47||3 months ||8/20/2004||5||high cholesterol||None||10 mg lowered my cholesterol in the first 6 months. Continues to decrease with each blood test. Risk factor is down to 2.2||F||57||3 years ||8/18/2004||4||high cholesterol||heavy aching legs, especially in the morning. Never considered it a side effect before reading about it. Certainly nothing I can't live with unless it worsens and after 10 yrs I doubt that will happen.||4 yrs on zocor then 6 on lipitor(40mg). Cholestrol went from 300 to 200.||M||49||10 years ||8/18/2004||3||Cholesterol 307||Tight throat, holding water||Second time I am trying to live with Lipitor. First time was bad, I went with another product which sent me to the emergency room twice, it suffocated me.Then I switched to another one which was worse then the second one, kidneys hurt, bladder infection, black outs. Now I'm back on 20mg Lipitor and will take them regardless of side effects. I have low tolerance to any medications, taking the Lipitor at night so I sleep through most side effects.||F||66||6 days ||8/18/2004||1||High Cholesterol||After a mild heart attack 2 years ago I was put on 10mg of Lipitor. I began having leg and feet cramps. I stopped for a month and felt better but my cholesterol went back up. The doctor insisted I go back on. When I complained of feet and leg cramps the doctor put me on 5 mg. This helped but after 3 months my feet are cramping and I wake several times a night. I am also having back and hip pain and am feeling tired and depressed. I am going to stop again. It is not worth going through the pain. The doctor does not believe it is the Lipitor but I feel better when off.||F||72||2 years ||8/18/2004||3||Diabetes 2||Calf muscles (and foot) tire very quickly. This often leads to leg/foot cramps. Comparable to fatigue after a long workout. I have been taking Lipitor for about 4 yrs - the muscle tiring has become worse with time and now will 'act' up very soon even with a short slow walk. This has severely hampered my ability to excercise. I first thought this was a response to the diabetes but was recently made aware that Lipitor may be causing it.||Lipitor did lower my chloesterol soon after starting it. It doesn't seem as effective now. I'm going to stop taking it because of the muscle fatigue/cramping - hopefully this condition will reverse.||M||47||4 years ||8/17/2004||2||high cholesterol||Started getting ocular migranes and migranes during sexual intercourse. Never had migranes before. Migranes stopped after stopping lipitor.||F||53||3 months ||8/17/2004||1||border line elevated LDL levels||severe back pain in the mornings. Extreme fatigue. Mentally in a daze.||I felt much better 4 days after stopping Lipitor. I am trying a natural therapy to treat the elevated LDL and I suggest anyone that would like to try this solution email larry @ [[email protected]] It is free and he has no vested interest in the 3 herbs used.||M||47||6 weeks ||8/13/2004 ||5||high cholesterol||terrible neck pain, memory loss is just terrible. Brain feel kind of foggy||F||51|| ||8/12/2004 ||4||high cholesterol||none||works fine, but Pfizer is now screwing the American public by denying access to the drug through legitimate Candian pharmacies. Therefore, I'm switching to Zocor.||M||47||3 years ||8/10/2004 ||3||Lower Cholesterol||Forgetfulness, Lack of Concentration, excruciating pain in my legs, insomnia, terrible headaches, itching all over, depression, moodiness||It dramatically reduced my cholesterol but the side effects aren't worth the benefits. I went to the medical center today because I was feeling so bad. I have Lupus so I assumed that it was causing me to feel bad. After hearing my symptoms, my doctor told me to using Lipitor for awhile to see if the symptoms go away. It never dawned on me that it could be the Lipitor. Now that I found your website I feel so much better.||F||42||6 months ||8/10/2004||3||elevated LDL||muscle spasms, body aches, itching||F||51|| ||8/10/2004||2||High Cholesterol||Muscle pain, mostly in my legs but to a lesser degree in my arms also. Hip pain in my left hip, sometimes severe enough to cause me to limp. A buzzing sensation in my lower right leg. This is a fairly recent occurance. Severe and frequent muscle cramps, mostly in my lower legs and feet. Knee pain. Generally, I feel terrible. I have no energy. I have constant pain, sometimes severe. Two days ago I stopped taking Lipitor.||M||50||8 months ||8/10/2004||1||hyperlipidemia||DEPRESSION!! muscle twitching and pain, tired, loss of drive, irritable with my loved ones, insomnia, anxiety, loss of desire to do or accomplish anything which is the total opposite of my character and personality, huge drawback in quality of life. READ ----->||Be careful with this stuff. Had a total cholesterol of about 230. saw results after first 3 months. Had no other health concerns. Exercised on a regular basis and am in very good shape. This stuff grabbed me and ruined the this last year of my life. I have no other risk factors for heart desease except a moderatly elevated cholesterol level, no family history or anything. Thought I would take lipitor just to be safe. Big mistake. Went to my doctor and told him I wasn't going to take the lipitor any more. Told him I was presenting with some very adverse signs and symptoms and the only thing that had ever changed was the fact i was on Lipitor. He was not happy with my decision and offered a switch to a different statin, I declined. He got aggitated and asked what articles I had been reading and where I got my information. I told him I didn't need a medical journal to convince me this stuff was messing me up, I was living proof. 4-5 days after stopping the Lipitor it was like someonebrought the sun out. Depression faded along with all the other psychological enigmas I was dealing with. The only residuals I am now dealing with are some minor muscle aches and twitching, which are slowly getting better. Folks, drugs can be a wonderful thing but that doesn't mean all drugs are wonderful. Please, be carefull.||M||31||1 years ||8/10/2004|